MathSciNet Relay Station
MathSciNet bibliographic data
MR1363611 (96m:14068) 14M10 (13C40 14M25)
Rosales, J. C.; García-Sánchez, Pedro A. On complete intersection affine semigroups. Comm. Algebra 23 (1995), no. 14, 5395–5412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement